Simplicity of Linear Differential Systems
Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 570-572
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_4_a17,
author = {\`E. V. Musafirov},
title = {Simplicity of {Linear} {Differential} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {570--572},
year = {2002},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_4_a17/}
}
È. V. Musafirov. Simplicity of Linear Differential Systems. Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 570-572. http://geodesic.mathdoc.fr/item/DE_2002_38_4_a17/